# SDR DALA2022021601030

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 19,110 hours, 7,076 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2120889) DURING INSPECTION FOUND STUCK FWD HATCH INDICATING SW, AT AFT RH OVERWING EXIT DOOR. EMERGENCY EXIT DOOR INDICATION SWITCH AT AFT RH OVERWING EXIT WAS REPLACED PER B737-900 AMM 52-71-22. OPS TEST OK.
